# SDR SIMA20250117003

- Difficulty date: January 17, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 22,056 hours, 15,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17085578404
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-003 CORRODED AFT CARGO AFT BULKHEAD SUPPORT LOCATED AT FR 85 BTW STR 29L AND 29R. (LEVEL 2 CORROSION)  REMOVED AND REPLACED AFT CARGO AFT BULKHEAD SUPPORT LOCATED AT FR 85 BETWEEN STGR 29L-29R IAW EMB 175 SRM 51-40-08.
